I feel tired, headache, light headed and some chest discomfort!!
I am assuming you take it for high blood pressure. I know when I have missed several doses I get light-headed easily, sometimes dizzy. I haven't had any chest discomfort associated with mine, but it's entirely possible that could also be related. Watch out for seeing spots, they look like little floating pieces of glitter that you seem to catch in your peripheral vision but can't focus on. Those are indicators of your BP being too high. I would recommend getting back on your med or on a different BP med as soon as you can.
I have missed a week of my lisinapril I feel tired dizzy lightheaded my breathing is congested and my body aches
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm taking 10 mg. Lisinopril my BP 145/90 and I have a headache, can I increase the dosage to 20 mg?
Updated 24 Dec 2012 • 4 answers
Updated 26 Apr 2014 • 1 answer
Updated 26 Dec 2014 • 2 answers
Updated 21 Oct 2016 • 1 answer
Updated 26 Jun 2018 • 1 answer